# SDR AALA20161012003

- Difficulty date: October 12, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 189W4000U31
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HORIZONTAL STABILIZER TRAILING EDGE CLIP J CORRODED AT STABILIZER STATION 529.  REMOVED AND REPLACED CLIP IAW SRM 51-10-02, AMM 51-24-09 AND ECO B1246BC.
